# SDR TI12002F00002

- Difficulty date: May 22, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N2022Y
- Make and model: Bell 407
- Aircraft serial: 53281
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407310102101
- Part serial: LK3560
- Condition: Separated
- Location: Main Rotor
- Part time: 2,224 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AN ABNORMAL INTERMITTENT VIBRATION WAS FELT DURING CRUISE FLIGHT.  THE CAUSE WAS DETERMINED TO BE THE OUTBOARD MAIN ROTOR GRIP ELASTOMERIC BEARING ON ONE BLADE GRIP TO HAVE SEPARATED.  THE OTHER THREE ELASTOMERIC BEARING WERE INSPECTED, AND FOUND TO HAVE VARIOUS STAGES OF SEPARATION.  ALL FOUR OUTBOARD ELASTOMERIC BEARING WERE REPLACED.  THE MAIN ROTOR HUB ASSEMBLY HAD ONLY 275 HOURS REMAINING UNTIL THE FIRST SCHEDULED OVERHAUL.  THE INBOARD ELASTOMERIC BEARING WERE ALSO CHANGED DURING THIS MAINTENANCE EVENT DUE TO DETERIORATION OF THE RUBBER BONDING.
